Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 265, NWS Springfield, MO

September 6, 2012Camden County, Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 10:19 PM CDT for Camden County, Miller County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 10:19 PM CDT (03:19 UTC)
Expired
Sep 6, 2012, 10:47 PM CDT
In force
28 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Miller County, MO

The radar

The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 10:21 PM CDTHAIL 1Lake Ozark, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
2009 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS53 KSGF 070319
SVRSGF
MOC029-131-070400-
/O.NEW.KSGF.SV.W.0265.120907T0319Z-120907T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  OZARK...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  BAGNELL...BRUMLEY...KAISER...LAKE OZARK...LAKELAND...LAKEVIEW...
  OSAGE BEACH...TUSCUMBIA...ULMAN AND VILLAGE OF FOUR SEASONS.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE OF THE OZARKS...GET AWAY FROM THE WATER AND MOVE 
TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

&&

LAT...LON 3822 9229 3802 9240 3816 9274 3822 9271
      3822 9270 3825 9270 3827 9268
TIME...MOT...LOC 0319Z 289DEG 11KT 3819 9263

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN
2 follow-up statements
809 
WWUS53 KSGF 070337
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 PM CDT THU SEP 6 2012

MOC029-070345-
/O.CAN.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
CAMDEN MO-
1037 PM CDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAMDEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS PUSHED INTO MILLER COUNTY.

LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
      3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0335Z 289DEG 12KT 3817 9256

$$

MOC131-070400-
/O.CON.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
MILLER MO-
1037 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MILLER
COUNTY UNTIL 1100 PM CDT...

AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST CENTRAL
MILLER COUNTY...AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. QUARTER SIZE HAIL WAS REPORTED IN LAKE OZARK WITH   
         THIS STORM.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
BRUMLEY AND ULMAN.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
      3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0335Z 289DEG 12KT 3817 9256

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN
176 
WWUS53 KSGF 070347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT THU SEP 6 2012

MOC131-070357-
/O.CAN.KSGF.SV.W.0265.000000T0000Z-120907T0400Z/
MILLER MO-
1047 PM CDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3818 9232 3817 9232 3811 9236 3802 9240
      3803 9241 3815 9261 3822 9258 3822 9229
TIME...MOT...LOC 0347Z 289DEG 12KT 3816 9251

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 10:02 PM CDT, 17 minutes earlier.

Area forecast discussion, Sep 6, 10:02 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CDT THU SEP 6 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

TWO AREAS OF ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS EVENING AS A
LOW LEVEL JET HAS DEVELOPED AND VEERED OVER THE REGION. THE STORMS
ACROSS CENTRAL MISSOURI ARE LIKELY DEVELOPING AS THAT JET INTERSECTS
AN OLD SYNOPTIC BOUNDARY. MEANWHILE...THE STORMS ACROSS MAINLY
NORTHERN ARKANSAS ARE LIKELY BEING INITIATED BY THAT LOW LEVEL JET
RIDING OVER THE TOP OF A COLD POOL LEFT OVER FROM CONVECTION LATE
THIS AFTERNOON/EARLY THIS EVENING.

AS WE HEAD INTO THE OVERNIGHT...WE WILL CONTINUE TO SEE ISOLATED
ACTIVITY ACROSS THE REGION. THE LATEST SHORT TERM MODELS DO INDICATE
A DECENT AMOUNT OF ELEVATED CAPE ACROSS THE REGION OVERNIGHT. LARGE
SCALE SHEAR WILL BE SUFFICIENT ENOUGH TO INCLUDE AT LEAST A LIMITED
HAIL THREAT. THE WIND THREAT IS SLOWLY DIMINISHING...BUT ANY LINE
SEGMENTS MAY STILL HAVE A WIND THREAT.

ACTIVITY WITH THE APPROACHING STRONG COLD FRONT SHOULD MAINLY COME
IN ON FRIDAY. THUS...HAVE KEPT OVERNIGHT POPS IN THE 20-30 PERCENT
RANGE.

SCHAUMANN

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
/ISSUED 315 PM CDT THU SEP 6 2012/

ACTIVE WEATHER IS EXPECTED AS WE HEAD INTO FRIDAY. AN UPPER LEVEL
TROUGH ACROSS THE SOUTHERN CANADIAN PROVINCES WILL SWING SOUTHWARD
INTO THE NORTHERN TIER OF THE U.S. FRIDAY WHICH WILL BRING AN
ASSOCIATED SEASONABLY STRONG COLD FRONT SOUTH TOWARD THE OZARKS.
MODELS ARE IN REASONABLY GOOD AGREEMENT BRINGING THE FRONT TO THE
INTERSTATE 44 CORRIDOR AROUND MIDDAY FRIDAY. SHOWERS AND
THUNDERSTORMS WILL BE WIDESPREAD ALONG AND NORTH OF THE FRONT AS
SYNOPTIC SCALE LIFT BECOMES MORE FAVORABLE WITH TIME.

SEVERE WEATHER REMAINS POSSIBLE FRIDAY BUT THE COVERAGE OF SEVERE
STORMS REMAINS UNCERTAIN. SUFFICIENT HEATING WILL LIKELY TAKE
PLACE ALONG AND SOUTH OF INTERSTATE 44 TO GENERATE MODERATE
INSTABILITY. DEEP LAYERED SHEAR WILL INCREASE WITH TIME BUT WILL
BE STRONGEST NORTH OF THE FRONT. AT THIS TIME...THE PRIMARY SEVERE
WEATHER RISK WILL BE DAMAGING WINDS. MESOSCALE INTERACTIONS AND THE
EXTENT OF HEATING WILL HAVE TO BE MONITORED FOR POTENTIAL
ENHANCEMENT TO THE SEVERE WEATHER RISK.

CONVECTION AND STRATIFORM RAIN WILL LINGER BEHIND THE FRONT AS
THE UPPER SUPPORT LAGS BEHIND. THE RAIN WILL COME TO END AND FROM
NORTHWEST TO SOUTHEAST FRIDAY NIGHT. MUCH COOLER AIR WILL ADVECT
INTO THE REGION ON GUSTY NORTHWEST WINDS FOLLOWING THE FRONTAL
PASSAGE

FOSTER

&&

.LONG TERM (SATURDAY THROUGH THURSDAY)...
/ISSUED 315 PM CDT THU SEP 6 2012/

A MUCH COOLER AND DRIER AIR MASS WILL OVERSPREAD THE REGION FOR THE
WEEKEND AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD...AND AN
AMPLIFYING UPPER PATTERN PLACES THE AREA UNDER A NORTHWESTERLY
FLOW ALOFT.

QUITE WEATHER AND GRADUALLY WARMING TEMPERATURES ARE IN STORE
EARLY NEXT WEEK AS THE FLOW ALOFT BECOMES MORE ZONAL. THE NEXT
CHANCE OF RAIN MAY ARRIVE LATER NEXT WEEK AS A FRONT SLIDES
SOUTHWARD INTO THE CENTRAL U.S.

FOSTER

&&

.AVIATION...

THUNDERSTORMS ACROSS SOUTHERN MISSOURI WILL CONTINUE TO DIMINISH
EARLY THIS EVENING. VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF
FRIDAY MORNING. WINDS MAY BE A BIT ERRATIC EARLY THIS EVENING DUE
OUTFLOW FROM THE COLLAPSING THUNDERSTORMS. A STRONG COLD FRONT
WILL THEN MOVE THROUGH THE REGION FRIDAY AFTERNOON. ALTHOUGH
TIMING IS STILL SOMEWHAT IN QUESTION...CONFIDENCE IS HIGH IN
THUNDERSTORM DEVELOPMENT ALONG THE FRONT. HAVE THEREFORE CONTINUED
WITH A PREVAILING MVFR THUNDER GROUP AT ALL THREE TAF SITES...BUT
DID DELAY THE ONSET A FEW HOURS FROM THE PREVIOUS FORECAST. BRISK
AND GUSTY NORTH TO NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 6, 10:12 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT THU SEP 6 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1012 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED
  ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. THE MAIN
  THREAT FROM ANY STORMS WILL BE OCCASIONAL LIGHTNING STRIKES
  AND BRIEF HEAVY RAINFALL...HOWEVER A FEW STORMS MAY PRODUCE
  WIND GUSTS OVER 50 MPH AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD
  FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED
  RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND
  LARGE HAIL.

  THE STORMS WILL INITIALLY IMPACT AREAS NORTH OF INTERSTATE 44
  DURING THE MORNING THEN INCREASE AND SPREAD SOUTHEAST ACROSS
  THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON.

  THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON
  THE AMOUNT OF INSTABILITY THAT DEVELOPS.

  ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Sep 6, 6:23 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     MONETT                  36.92N 93.93W
09/06/2012  M48 MPH          BARRY              MO   AWOS

&&

BOXELL
Special weather statement, Sep 6, 6:30 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT THU SEP 6 2012

MOZ096-097-105-070015-
DOUGLAS MO-HOWELL MO-OZARK MO-
630 PM CDT THU SEP 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OZARK...HOWELL AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 715 PM CDT...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
DORA TO 4 MILES SOUTHEAST OF UDALL...MOVING EAST AT 30 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3650 9229 3696 9228 3705 9175 3705 9166
      3679 9166 3679 9167 3661 9168 3651 9167
      3649 9176
TIME...MOT...LOC 2330Z 257DEG 28KT 3689 9217 3650 9218

WISE
Local storm report, Sep 6, 8:04 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     4 W PURDY               36.82N 93.99W
09/06/2012                   BARRY              MO   PUBLIC

            ONE HUNDRED FEET OF ALUMINUM ROOFING WAS BLOWN OFF OF A
            LARGE METAL CHICKEN HOUSE.

&&

JCOLUCCI
Special weather statement, Sep 6, 8:21 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT THU SEP 6 2012

MOZ103-104-070145-
STONE MO-TANEY MO-
821 PM CDT THU SEP 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND SOUTHWESTERN
TANEY COUNTIES UNTIL 845 PM CDT...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF LAMPE...OR 18 MILES SOUTH OF
KIMBERLING CITY...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LAT...LON 3656 9358 3658 9358 3656 9306 3649 9317
      3650 9358
TIME...MOT...LOC 0121Z 230DEG 26KT 3641 9349

WISE
Local storm report, Sep 6, 9:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             BRANSON                 36.64N 93.22W
09/06/2012  E1.75 INCH       TANEY              MO   LAW ENFORCEMENT

            RECEIVED TWO REPORTS OF GOLF BALL SIZED HAIL NEAR THE
            INTERSECTION OF HIGHWAY 165 AND HIGHWAY 76.

&&

JCOLUCCI
Special weather statement, Sep 6, 10:15 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT THU SEP 6 2012

MOZ057-069-070345-
CAMDEN MO-MILLER MO-
1015 PM CDT THU SEP 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND SOUTHERN
MILLER COUNTIES UNTIL 1045 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAKE OZARK...OR 4 MILES NORTHWEST OF OSAGE
BEACH...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BAGNELL...BRUMLEY...KAISER...LAKE OZARK...
LAKELAND...LAKEVIEW...OSAGE BEACH...TUSCUMBIA...ULMAN AND VILLAGE OF
FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3822 9230 3802 9240 3816 9273 3827 9268
TIME...MOT...LOC 0315Z 288DEG 16KT 3819 9263

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM CDTSpecial Weather StatementSGFStone24 min
Sep 6, 8:45 PM CDTSevere Thunderstorm WarningSGFStone, Taney27 min
Sep 6, 10:15 PM CDTSpecial Weather StatementSGFMiller30 min
Sep 7, 2:45 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Sep 7, 2:58 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Sep 7, 3:23 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon52 min
Sep 7, 3:28 PM CDTSpecial Weather StatementSGFHowell32 min
Sep 7, 3:31 PM CDTSpecial Weather StatementSGFHowell29 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningSGFOregon39 min
Sep 7, 3:39 PM CDTSevere Thunderstorm WarningSGFJasper66 min
Sep 7, 4:03 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton57 min
Sep 7, 4:05 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more55 min
Sep 7, 4:19 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas41 min
Sep 7, 4:20 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Hickory, Jasper and 3 more55 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Webster, Wright50 min
Sep 7, 4:37 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon18 min
Sep 7, 4:41 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone49 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningSGFWebster44 min
Sep 7, 4:58 PM CDTSevere Thunderstorm WarningSGFLawrence16 min
Sep 7, 5:00 PM CDTTornado WarningSGFDallas, Laclede18 min
Sep 7, 5:10 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright50 min
Sep 7, 5:23 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Stone, Taney52 min
Sep 7, 5:41 PM CDTSevere Thunderstorm WarningSGFTexas49 min
Sep 7, 5:52 PM CDTTornado WarningSGFTexas22 min
Sep 7, 6:03 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski30 min
Sep 7, 6:29 PM CDTSpecial Weather StatementSGFDent31 min
Sep 7, 6:46 PM CDTSpecial Weather StatementSGFOregon29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.